FEMIDOL PLUS 500mg Tablet 100s

 385.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 500mg
Drug Form : Tablet
Pack Size : 100s
Does this requires a prescription ?Yes

Paracetamol:500mg + Caffeine:30mg + Codeine:15mg | Paracetamol

Alternate brands

  • No products
  • Manufactured / Marketed By : Pacific Product Form : TabletPack Size : 100sIngredients : Paracetamol:500mg + Caffeine:30mg + Codeine:15mgGeneric Category : Paracetamol

    Reviews

    There are no reviews yet.

    Be the first to review “FEMIDOL PLUS 500mg Tablet 100s”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver FEMIDOL PLUS 500mg Tablet 100s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart